# SDR SWIA200616333

- Difficulty date: February 26, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 8,727 hours, 6,754 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Rig
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE WITH FLAPS AT ZERO.  RIGGED FLAPS AND ACTUATORS IAW AMM 27-54-00, OPERATIONAL CHECK GOOD.
